advertisement
Question
Posted by: DIDI | 2009-05-06

POSSIBILITY OF CONCEIVING

Last year November i took Depo for the first time and i was supposed to go to the clinic in January for my second injection but i decided not to go again and i started menstruating for 2 weeks and i went to see the doctor and she prescribed pills that i should take for ten days and once the menstruation starts i should use Marvelon but i have stopped it for seven days now and today i have started to menstruate again and my last period was on the 26 April .What are my chances of having a baby because me and my husband are trying for a baby .

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Didi

If you are trying for a baby then I suggest that you do not use the Marvelon or any other contraceptive tablets, as we know that the injection Depo Provera does take a while to wear out of your body. Eventually your periods will return to normal and once they return to normal then you have an equal chance as everybody else in achieving a baby.

Answered by: Dr. Y.M. Dasoo

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anonymous | 2009-05-13

I recently had two ovarian cysts removed. they were 5cm each. Dr gave me an injection for the ovary to sleep, my 3 months of healing is over and i have to go back next week.. Would it now be difficult to conceive normal and quick.. They also checked my tubes and womb,, its clear and fine

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement